# SDR AALA20120312002

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 75,947 hours, 12,009 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 5H EMERGENCY LIGHT INOPERATIVE.  SECURED LOOSE CONNECTOR FOR SEAT 5H EMERGENCY LIGHT.  OPS CHECK NORMAL.
